# SDR DXTA2009050803639

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 6,433 hours, 5,084 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 666016114
- Condition: Binding
- Location: Trim System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE, PITCH TRIM WHEEL (AUTOPILOT ENGAGED) WAS FELT JERKING BUT NOT MOVING.  AUTOPILOT DISCONNECTED TO FIND EXCESSIVE NOSE DOWN FORCE REQUIRED TO MAINTAIN LEVEL FLT.  NOSE DOWN ELECTRIC TRIM DID NOT MOVE TRIM WHEEL.  ONLY TWICE NORMAL HAND PRESSURE ON WHEEL CAUSED IT TO FREE & APPEAR TO FUNCTION NORMALLY.  SITUATION REPEATED & TRIM BECAME JAMMED, 10 MINS LATER, & HAND FORCE FREED TRIM WHEEL.  POST FLT CHECKS ON TRIM NORMAL WITH FULL TRAVEL AVAILABLE BOTH ELECTRICALLY & MECHANICALLY.  T/S SYSTEM. FOUND RT ELEV TRIM ACTUATOR BINDING & WOULD NOT TAKE GREASE WHEN ATTEMPTED TO LUBE- REMOVED & REPLACED RT TRIM ACT WITH NEW UNIT, PERFORMED RIGGING & OPS & CABLE TENSION CHECKS. SYSTEM OPS GOOD AT THIS TIME.
